Discussions that mention neupogen

Lymphomas board


Oh Singer I'm so sorry your good days turned into bad ones. I hope you are resting and starting to feel a little better. :angel:

Linda thank you so much for all the info. I did read it before I went but didn't have time to reply. I've had such a headache and been trying to stay off the computer. It's better now. I think it was stress related about Monday.

It was a very long day. First I had blood work, then met with the radiologist and then my doctor. So there's good news and bad news. Good news is that I'm taking Famvir for mouth mouth sores and they're starting to feel just a bit better. And the meeting with the radiologist was very helpful. He explained everything to me and how and why I needed it. They want to target my chest and neck to make sure every last bit is gone. This will help me to stay in remission and hopefully get every last bit that is still there. I get 4 weeks off then 30 whacks. He explained about secondary cancers and assured me it's very slim that any one gets another cancer from it. So I felt good after I left there. :D

Then I had to sit around and wait until the blood work was done and then went to see my oncologist. I told him that this is a lot being thrown at me and I don't understand a lot of what he's saying. So he sat me down and explained everything thoroughly. And he also said another option is a patient advocate who will help me through this.

So that was the good news. Bad news is my WBCs are too low and chemo is delayed. I have to take Neupogen to help me get them back up and I'll hopefully make some of my own. So I came home feeling good and then I got depressed because it's a set back. I've been counting the months until this is over and now there's more months to wait.

Better get going to get this shot. :eek: Thank you all so much. I hope you have a better day Singer.

I've thinking of you. :angel:

Kayla
Hello Girls,
I will be leaving on Friday for Florida. This is a bitter sweet trip and hopefully not the last time I see my dear brother. I am planning a big italian dinner for the whole family at our condo there. Hopefully it will be the start of celebrating his new life after the transplant. He has been so full of hope and has plans for the future which keeps his spirits up.

Kaylar,
Sorry that you are having pain from the Neupogen or Neulasta. As Singer can tell you that unfortunately is a side effect. It is always better to take the pain meds to offset the pain that eventually will follow the injection. I know I have said this before but I will again say that it is easier to control pain before it gets out of control. If you do not have any pain meds ask for them. It is ridiculous that your health care team would not give you a strong pain med. Usually tylenol
will not control pain. Sorry I get upset with these issues. It is an expected
setback having your white count go low. Do not focus on that but on the
fact that you will be on your way to the next treatment very soon. Everything you are feeling and experiencing is normal and expected. You can not put a toxin in your body and think that you are going to feel good. Right?
Just think of it as this troup of soliders running through your body killing all your cancer cells and when they kill all of them they are going to throw a big party in your body and give you renewed health. I think you are doing wonderful and will be able to give comfort to others who are facing this and just starting with treatment. You guys are really the experts who have fought this battle and won.

Singer, I know you are probably going on Friday for your next treatment so I will say good luck to you and hope that you will be up and going about your
business real soon. You all are so brave and I admire each and everyone of you for sharing your stories and giving others hope and courage.

You all are my heros. Take care and I will see you all when I get back.

Love
Linda